MathSciNet Relay Station
MathSciNet bibliographic data
MR1214945 34G20 (34A12 46A04)
Lobanov, S. G. Peano's theorem is invalid for any infinite-dimensional Fréchet space. (Russian) Mat. Sb. 184 (1993), no. 2, 83--86; translation in Russian Acad. Sci. Sb. Math. 78 (1994), no. 1, 211–214
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement